2019
Том 71
№ 9

All Issues

Article (Ukrainian)

Boundary-value problems for hyperbolic equations with constant coefficients

Bobyk I. O., Ptashnik B. I.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 795–802

By using a metric approach, we study the problem of well-posedness of boundary-value problems for hyperbolic equations of ordern $(n ≥ 2)$ with constant coefficients in a cylindrical domain. Conditions of existence and uniqueness of solutions are formulated in number-theoretic terms. We prove a metric theorem on lower estimates of small denominators that appear when constructing solutions.

Article (Russian)

Dirichlet problem for the Poisson equation with an essentially infinite-dimensional elliptic operator

Bogdanskii Yu. V.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 803–808

In a special class of domains in an infinite-dimensional Hilbert space, the solvability of the Dirichlet problem for the Poisson equation with an elliptic operator of the form $(Lu)(x)=j(x)(u''(x))$ vanishing on cylindrical functions is proved.

Article (English)

On the behavior of solutions of operator-differential equations at infinity

Butyrin A. A.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 809–813

The existence of limits at the infinity, generalized in the Abel sense, is established for bounded solutions of the operator-differential equation $y'(t) = Ay(t)$ in a reflexive Banach space.

Article (Russian)

Exact values of mean $n$-widths for the classes of functions analytic in the upper half plane in the Hardy space

Vakarchuk S. B.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 814–824

In the Hardy space $H_2 ℝ_+^2$ of functions analytic in the upper half plane such that $$\sup \left\{ {\int\limits_\mathbb{R} {|f(x + iy)|^2 dx: 0< y< \infty } } \right\}< \infty ,$$ we determine mean $N$-widths and find their exact values for numerous classes of functions.

Article (Ukrainian)

Convergence of an algorithm for constructing snakes

Dzyadyk V. K., Kovtunets V. V.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 825–832

We investigate an algorithm for constructing snakes (extremal polynomials introduced by S. Karlin) suggested by Dzyadyk. It is proved that, in the general case, this algorithm is linearly convergent. In the case where the basis functions of the Chebyshev system belong to the class $C^2$, this algorithm is quadratically convergent.

Article (Ukrainian)

On conditions for oscillation and nonoscillation of the solutions of a semilinear second-order differential equation

Evtukhov V. M.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 833–841

We establish sufficient conditions for oscillation and nonoscillation of regular solutions of the secondorder differential equation $y'' + p(t)|y|^{1-\lambda} |y'|^{\lambda} \,{\text {\rm sign }}\, y = 0$, where $λ < 1$ and $p: [a,ω[→ ℝ,\, −∞ < a < ω ≤ +∞$ is a locally summable function.

Article (Russian)

On differential properties of real functions

Ilmuradov D. D.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 842–848

We study the categorical analog of the Stepanov theorem and new criteria of asymptotic differentiability of real functions.

Article (English)

Generalized Green's matrix for linear pulse boundary-value problems

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 849–856

We establish an algebraic criterion of solvability, study the structure of general solutions of linear boundary-value problems for systems of differential equations with pulse effects, and construct the generalized Green's matrix.

Article (Russian)

On the evolution operators for some equations of mathematical physics with variable coefficients

Kochmanski S.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 857–869

It is shown that, with the help of a relatively simple operator technique, it is possible to solve, from a common point of view, the Cauchy problem for many important equations of mathematical physics with variable coefficients. This result is applied to the equations of kinetic theory, and diffusion and heat conduction equations. We discuss the problem of equivalence of different schemes of expansion according to the Hausdorff formula.

Article (Russian)

Limiting distributions of the solutions of the many-dimensional Bürgers equation with random initial data. I

Leonenko N. N., Orsingher E., Rybasov K. V.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 870–877

We find Gaussian limiting distributions of the solutions of the many-dimensional Bürgers equation with the initial condition given by a homogeneous isotropic Gaussian random field with strong dependence.

Article (Ukrainian)

Essential normality of some classes of operators in tensor products of Hilbert spaces

Livinskii V. O.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 878–885

We establish general criteria for the domains of definition of spectral integrals to be essential. On the basis of these criteria, we prove that some classes of operators are essentially normal in tensor products of Hilbert spaces.

Article (English)

Characteristics of the sum of a multidimensional series

Makarov V. Yu.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 886–892

We study the relationship between the asymptotic behavior of coefficients of a multidimensional series of exponents and the asymptotic behavior of its sum near a point on the boundary of the domain of convergence. Growth characteristics, an order $\rho_Q(a)$, and a type $\sigma_{Q \beta}(a)$ in an octant $Q(a)$ are determined. The dependence of growth characteristics on the coordinates of points of the boundary of the domain of convergence is established.

Article (Russian)

On the exact degree of complexity of a class of operator equations of the second kind in a Hilbert space

Makhkamov K. Sh.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 893–903

An exact complexity exponent is found for an approximate solution of a certain class of operator equations in a Hilbert space. A method for information setup and the algorithm realizing an optimal order are given. As a consequence, we find an exact complexity exponent for an approximate solution of Fredholm integral equations of second kind with kernels and free terms having square integrable ψ-derivatives.

Article (Ukrainian)

Reduction and coisotropic invariant tori of Hamiltonian systems with non-poisson commutative symmetries. II

Parasyuk I. O.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 904–914

Haamiltonian systems of mechanical type are considered on a twisted cotangent stratification of a manifold admitting a smooth free torus action. In the case where these systems possess non-Poisson symmetries generated by the torus action, the Lee-Cartan reduction scheme is described and the structure of a reduced phase space and reduced Hamiltonians is clarified.

Article (Russian)

On Kolmogorov widths of classes $B^r_{p, \theta}$ of periodic functions of many variables with low smoothness in the space $L_q$

Romanyuk A. S.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 915–926

We study the Kolmogorov widths of Besov classes $B^r_{p, \theta}$ of periodic functions of many variables with low smoothness in the space $L_q, 1 < q < ∞$. We also investigate the behavior of widths of such classes with critical indices of smoothness.

Article (Ukrainian)

Selection of regular direct summands from matrix polynomials

Shavarovskyy B. Z.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 927–934

We study the problem of reducibility of matrix polynomials to a quasidiagonal form with regular diagonal blocks by a similarity transformation. The results obtained are applied to solving matrix algebraic equations of Riccati type.

Article (English)

Handle decompositions of simply connected five-manifolds. III

Shkol’nikov Yu. A.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 935–940

We prove the existence of exact handle decomposition of a simply connected smooth or piecewise linear (PL) five-manifold with a standard simply connected boundary of signature zero, the triviality of a five-dimensional h- cobordism with ends of such type, and the uniqueness up to diffeomorphism (PL-isomorphism) of a smooth (PL)h -cobordism between a given simply connected four-manifold and the corresponding standard manifold.

Brief Communications (English)

Story of rational approximation for the class of Stieltjes functions: From Stieltjes to recent optimal estimations of errors

Gilewicz J.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 941–943

We present the history of inequalities for Padé approximant errors in the Stieltjes case. Inequalities optimal in order are obtained for these approximants by using results of J. Vinuesa and A. P. Magnus.

Brief Communications (Russian)

Boundedness of solutions and asymptotic properties of some systems of differential equations

Gorodetskii V. G.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 944–946

We establish conditions under which solutions of some systems of differential equations are bounded and study their asymptotic properties.

Brief Communications (Ukrainian)

Representations of solutions of nonlocal boundary-value problems for parabolic equations

Korbut L. I., Matychuk M. I.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 947–951

We study two-point boundary-value problems for parabolic equations whose solutions are representable in terms of Green's functions of the Cauchy problem.

Brief Communications (Russian)

Polynomial approximations of solutions of higher-order operator-differential equations

Orudzhev G. D.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 952–955

We study the Cauchy problem for higher-order operator-differential equations in a Banach space and construct polynomial approximations of its solutions.

Brief Communications (English)

Coordinated approximation method for nonlinear ill-posed problems

Pham Ky Anh.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 956-961

A generalization of the method of coordinated approximation suggested by Yu. Gaponenko [1] for the space $L_2(0, 1)$ is developed for abstract Hilbeit spaces. In particular, it is shown that, for $L_2(0, 1)$, some assumptions concerning ал exact solution can be weaken.

Brief Communications (Russian)

Properties of nonstationary boundary operators in a full scale of Sobolev-type spaces

Chudinovich I. Yu.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=3. - 46, № 7. - pp. 962–965

Properties of boundary-value operators are established for the system of equations of the theory of elasticity in the complete scale of spaces of Sobolev type.